# SDR CA111130010

- Difficulty date: November 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 27,730 hours
- Engine: Cfmint CFM567B27
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Amplifier
- Part number: 3042849101
- Condition: Failed
- Location: Rf Distributor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DIVERTED DUE SMOKE/FUMES REPORTED BY FLIGHT ATTENDANT. MAINTENANCE CARRIED OUT FIM 21-00 TASK 806(SMOKE OR FUMES IN THE CABIN, SOURCE UNKNOWN), HOWEVER NO FAULTS WERE FOUND. FIRE DEPARTMENT INSPECTED A/C WITH HEAT CAMERA UPON A/C ARRIVAL AND NO FAULTS WERE FOUND. AS A PRECAUTIONARY MEASURE THE LIVE TV SYSTEM WAS PLACED ON MEL PENDING A FULL LTV SYSTEM CHECK. AIRCRAFT RETURNED TO BASE AND ELECTRICAL ODOR SYS. INTEGRITY CHECK WAS STARTED BUT WAS UNABLE TO COMPLETE DUE TO NO VIDEO OR AUDIO IN CABIN. RDA WAS REPLACED BUT FAILED ON INSTALL. MEL REMAINED IN EFFECT.  YYZ LIVE TV CONTINUED TROUBLESHOOTING: LTV RF DISTRIBUTOR AMPLIFIER WAS REPLACED I.A.W. LTV AMM 44-20-28. OPS CHECK SERVICEABLE. LTV ELECTRICAL ODOR SYSTEM INTEGRETY CHECK ACCOMPLISHED IAW LTV AMM 44-20-28. CHECK FOUND NO FAULTS.
